# SDR 01FDEA00137

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 8,359 hours, 4,143 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: CG7G011
- Part serial: AB1635
- Condition: Malfunctioned
- Location: Ee Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, ABORTED FOR AVIONICS SMOKE ECAM.  RAN CK LIST AND NO SMOKE DETECTED ON SNIFFER.  REMOVED AND REPLACED SMOKE DET PER IAW A300-600 MM 26-15-12-4.  SYS OPS CK GOOD.
